# SDR CALA2024090302358

- Difficulty date: August 20, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146T22330
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT OF BULK CARGO STA 1562 BTN S39L AND S39R FAIL SHORD CHORD CORROSION CRACK AT HOLE FND AFTER SHEAR TIE REMOVED. TRANSFER REFER NON-ROUTINE WO.3616838 AND ORIGINATOR V896820 AFT OF BULK CGO STA1562 BTW STR39L AND 39R FAIL SAFE CHORD WORK ACCOMP BY MECH V897381 AND INSP BY V934183 REPAIRED IAW ECRA5360-01863 REV / THIS IS CAT B REPAIR, REPEAT INSP PER SRM53-60-07-2R-1 REPAIR1 FIG203 TABLE202, 7500 FLIGHT CYCLES OR 36MONTHS WHICHEVER OCCURS LATER OF INSP THRESHOLD RII APPROVED BY HX129272
